# SDR CALA2009080600434

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N26123
- Make and model: Boeing 757224
- Aircraft serial: 28966
- Aircraft time: 43,883 hours, 12,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1480 STRINGER 25RT-23RT HAS TOOLING MARKS ON TOP OF FRAME.  INSTALLED REPAIR DOUBLER PER EC/RA 5310-04993, PART 1.  INITIATED DIP TO REINSPECT FRAME REPAIR AT STA 1480, S-26R AT OR PRIOR TO 50000 TOTAL AIRCRAFT FLIGHT CYCLES AND INTERVALS NOT TO EXCEED 12000 FLIGHT CYCLES THEREAFTER PER EC/RA5310-04993 PART 2.
